# SDR CALA2017052801630

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 43,219 hours, 15,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DETACHED. INSTALLED AND SECURED THE SIGN. OK FOR SERVICE.
